MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 20 DEFIBRILLATOR/MONITOR; AUTOMATIC EXTERNAL DEFIBRILLATOR (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 20 DEFIBRILLATOR/MONITOR; AUTOMATIC EXTERNAL DEFIBRILLATOR (NON-WEARABLE)
Model Number 20
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device would not recognize paddles.In this state the device would not be able to deliver defibrillation therapy if needed.There was no patient use reported with the event.
 
Additional Manufacturer Narrative
Technical support advised that the customer replace the therapy connector assembly.The customer confirmed that replacing the therapy connector resolved the reported issue.The device was not returned to stryker.The reported issue could not be verified.Root cause is most likely the therapy connector.H3 other text : device not returned to manufacturer.
 
Event or Problem Description

Brand Name
LIFEPAK® 20 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATIC EXTERNAL DEFIBRILLATOR (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key9541239
Report Number0003015876-2020-00016
Device Sequence Number11369256
Product Code MKJ
UDI-Device Identifier00883873813782
UDI-Public00883873813782
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20
Device Catalogue Number99402-000067
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1